# SDR CA101015008

- Difficulty date: October 13, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Condition: Cracked
- Location: Mlg
- Part time: 26,851 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL CAME INTO SHOP FOR LOW TIRE PRESSURE, SNAG 75PSI, WO256316, NR003 AND PUT ONTO SHOP WO 256978 WHERE THE TIRE WAS REMOVED AND THE WHEEL UNDERGOES STANDARD EDDY CURRENT CHECK WHERE IT WAS FOUND TO BE CRACKED APPROX 5" IN LENGTH ALONG THE BEAD FLANGE.  MX IREEGULARITY FILED.   WHEEL HAD 290 HRS/308 CYCLES SINCE LAST TIRE CHANGE (EDDY CURRENT) AND 334 HRS/401 CYCLES SINCE INSP BEFORE THAT WHERE A VERY SLIGHT EDDY CURRENT INDICATION WAS NOTED IN THE SAME AREA AS WHERE THE CRACK HAS SINCE FORMED. THIS IS THE SAME AREA AS A PREVIOUS WHEEL FLANGE HAD CRACKED ON A PREVIOUS SDR 20100611005 WHEEL HAS SINCE BEEN SHIPPED TO THE MFG FOR METALURGICAL ANAYLSIS. CRACK WAS FOUND USING ANDEC NDT WHEEL MACHINE.
